# SDR AMCR20161130004

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N523AC
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5411
- Aircraft time: 5,411 hours, 1,701 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Actuator
- Part number: SYLC526302
- Part serial: 610
- Condition: Out Of Adjust
- Location: Apu Inlet Door
- Part time: 5,411 hours, 540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN INTERMITTENT READY LIGHT FOR THE APU INLET DOOR, IT WAS OBSERVED THAT WHEN THE DOOR ACTUATOR RETRACTED, THE SURROUNDING STRUCTURE FLEXED. AFTER ACTUATOR REPLACEMENT, THE REMOVED ONE WAS FOUND TO BE 3/16" TOO SHORT PER THE MAINTENANCE MANUAL SPECS, WHICH WAS LOADING UP THE STRUCTURE. THIS WAS THE ORIGINAL INSTALLED PART FROM THE FACTORY. A SUBSEQUENT CHECK OF ANOTHER G550 FOUND THE SAME CONDITION. MANUFACTURER WAS NOTIFIED. APU HOURS: 625 HRS. VISUAL INSPECTION OF THE SURROUNDING STRUCTURE FOUND NO ANOMALIES.
